# SDR CA980406044

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 31081642
- Condition: Worn
- Location: 1st Stage
- Part time: 1,221 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PERIODIC BORESCOPE INSPECTION, IT WAS FOUND THAT THE NR 1 TURBINE BLADES WERE WORN ON THE LEADING EDGES.  FURTHER INVESTIGATION FOUND THAT THEY WERE WORN BEYOND LIMITS.
